# SDR 98ZZZX2786

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 369H92832
- Condition: Failed
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO INOPERABLE.  REMOVED AND SENT FOR REPAIR.
